# SDR 07FDEA01677

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 6567245187
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO PIT 1ST OR FWD FLOORBOARD HAS MANY PUNCTURES FABRICATED NEW PANEL REF 51-30-5.  ALODINED AND PRIMED BOTTOM SIDE OF PANEL REF MM 51-20-021-7 AND MM 51-20-031-7.
